Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9794739, 11 pages
http://dx.doi.org/10.1155/2016/9794739
Research Article

Existence of Solutions to a Class of Semilinear Elliptic Problem with Nonlinear Singular Terms and Variable Exponent

1School of Science, Changchun University of Science and Technology, Changchun 130022, China
2Institute of Mathematics, Jilin University, Changchun 130012, China

Received 1 April 2016; Accepted 12 May 2016

Academic Editor: Maria Alessandra Ragusa

Copyright © 2016 Ying Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Dal Maso, F. Murat, L. Orsina, and A. Prignet, “Renormalized solutions of elliptic equations with general measure data,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, vol. 28, no. 4, pp. 741–808, 1999. View at Google Scholar · View at MathSciNet
  2. A. Ambrosetti, H. Brezis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. A. Nachman and A. Callegari, “A nonlinear singular boundary value problem in the theory of pseudoplastic fluids,” SIAM Journal on Applied Mathematics, vol. 38, no. 2, pp. 275–281, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. H. B. Keller and D. S. Cohen, “Some positone problems suggested by nonlinear heat generation,” Journal of Applied Mathematics and Mechanics, vol. 16, no. 12, pp. 1361–1376, 1967. View at Google Scholar · View at MathSciNet
  5. A. C. Lazer and P. J. McKenna, “On a singular nonlinear elliptic boundary-value problem,” Proceedings of the American Mathematical Society, vol. 111, no. 3, pp. 721–730, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. V. Lair and A. W. Shaker, “Classical and weak solutions of a singular semilinear elliptic problem,” Journal of Mathematical Analysis and Applications, vol. 211, no. 2, pp. 371–385, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J. Shi and M. Yao, “Positive solutions for elliptic equations with singular nonlinearity,” Electronic Journal of Differential Equations, vol. 2005, no. 4, pp. 1–11, 2005. View at Google Scholar
  8. L. Boccardo and L. Orsina, “Semilinear elliptic equations with singular nonlinearities,” Calculus of Variations and Partial Differential Equations, vol. 37, no. 3-4, pp. 363–380, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. F. Li and Z. Yang, “Existence of positive solutions of singular p-Laplacian equations in a ball,” Journal of Nonlinear Science and its Applications, vol. 5, no. 1, pp. 44–55, 2012. View at Google Scholar · View at MathSciNet
  10. J. Carmona, P. J. Martínez-Aparicio, and J. D. Rossi, “A singular elliptic equation with natural growth in the gradient and a variable exponent,” Nonlinear Differential Equations and Applications, vol. 22, no. 6, pp. 1935–1948, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L. Boccardo and T. Gallouet, “Nonlinear elliptic equations with right-hand side measures,” Communications in Partial Differential Equations, vol. 17, no. 3-4, pp. 641–655, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. M. Coclite and G. Palmieri, “On a singular nonlinear Dirichlet problem,” Communications in Partial Differential Equations, vol. 14, no. 10, pp. 1315–1327, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Stampacchia, “Le Problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus,” Annales de l'Institut Fourier, vol. 15, no. 1, pp. 189–257, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. Arcoya and D. Ruiz, “The Ambrosetti-Prodi problem for the p-Laplacian operator,” Communications in Partial Differential Equations, vol. 31, no. 4–6, pp. 849–865, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. L. Vázquez, “A strong maximum principle for some quasilinear elliptic equations,” Applied Mathematics and Optimization, vol. 12, no. 3, pp. 191–202, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus